# SDR IPXA2015040687726

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 43,919 hours, 13,693 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585647
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR FLOOR PANEL POS NR 1 LH HAS DAMAGE.  REMOVED 2 AREAS OF DAMAGE UPPER FACESHEET SHEET AND CORE REPAIRED REF B767 SRM 53-00-50-2R.
